On the accuracy of explicit finite-volume schemes for fluctuating hydrodynamics

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)149-197
JournalCommunications in Applied Mathematics and Computational Science
Volume5
Issue number2
StatePublished - 2010

Cite this

@article{5fd1db5062cb44d18d242c020b66bc56,
title = "On the accuracy of explicit finite-volume schemes for fluctuating hydrodynamics",
author = "Aleksandar Donev and {Vanden Eijnden}, Eric and AL Garcia and JB Bell",
year = "2010",
language = "English (US)",
volume = "5",
pages = "149--197",
journal = "Communications in Applied Mathematics and Computational Science",
issn = "1559-3940",
publisher = "Mathematical Sciences Publishers",
number = "2",

}

TY - JOUR

T1 - On the accuracy of explicit finite-volume schemes for fluctuating hydrodynamics

AU - Donev, Aleksandar

AU - Vanden Eijnden, Eric

AU - Garcia, AL

AU - Bell, JB

PY - 2010

Y1 - 2010

M3 - Article

VL - 5

SP - 149

EP - 197

JO - Communications in Applied Mathematics and Computational Science

JF - Communications in Applied Mathematics and Computational Science

SN - 1559-3940

IS - 2

ER -